Alert archive / Mississippi / Flash Flood Warnings in 2014

Flash Flood Warning 111, NWS Jackson, MS

September 12, 20144 counties in Mississippi

NWS Jackson, MS issued this flash flood warning at Sep 12, 2014, 6:13 PM CDT for 4 counties in Mississippi. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 12, 2014, 6:13 PM CDT (23:13 UTC)
Expired
Sep 12, 2014, 8:15 PM CDT
In force
2 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Attala County, MS, Holmes County, MS, Leake County, MS, Madison County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 80 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 11.2 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2014-09-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1507 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2014-09-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1507 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
574 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

095 
WGUS54 KJAN 122313
FFWJAN
MSC007-051-079-089-130115-
/O.NEW.KJAN.FF.W.0111.140912T2313Z-140913T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
613 PM CDT FRI SEP 12 2014

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN ATTALA COUNTY IN CENTRAL MISSISSIPPI...
  SOUTHEASTERN HOLMES COUNTY IN CENTRAL MISSISSIPPI...
  NORTHWESTERN LEAKE COUNTY IN CENTRAL MISSISSIPPI...
  NORTHEASTERN MADISON COUNTY IN CENTRAL MISSISSIPPI...

* UNTIL 815 PM CDT

* AT 613 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM THUNDERSTORMS OVER THE WARNED AREA. ESTIMATED
  RADAR RAINFALL AMOUNTS...ON THE ORDER OF TWO TO THREE INCHES...HAVE
  OCCURRED IN THE PAST HOUR.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEWPORT...
  SMYRNA...SINGLETON...THOMASTOWN AND CAMERON

VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3296 8945 3286 8947 3282 8996 3299 8998
      3304 8952

$$

CME
2 follow-up statements
927 
WGUS74 KJAN 130026
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
726 PM CDT FRI SEP 12 2014

MSC089-130035-
/O.CAN.KJAN.FF.W.0111.000000T0000Z-140913T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MADISON MS-
726 PM CDT FRI SEP 12 2014

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHEASTERN
MADISON COUNTY...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 3289 8948 3288 8996 3299 8998 3304 8952
      3296 8945

$$

MSC007-051-079-130115-
/O.CON.KJAN.FF.W.0111.000000T0000Z-140913T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ATTALA MS-LEAKE MS-HOLMES MS-
726 PM CDT FRI SEP 12 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
SOUTHEASTERN HOLMES...NORTHWESTERN LEAKE AND SOUTHWESTERN ATTALA
COUNTIES...

AT 725 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE AN AREA OF HEAVY RAIN OVER THE WARNED AREA. ESTIMATED RADAR 
RAINFALL AMOUNTS...ON THE ORDER OF THREE TO FOUR INCHES...HAVE 
OCCURRED IN THE PAST TWO HOURS.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEWPORT...
MCADAMS...SMYRNA AND GOODMAN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3289 8948 3288 8996 3299 8998 3304 8952
      3296 8945

$$

CME
560 
WGUS74 KJAN 130051
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
751 PM CDT FRI SEP 12 2014

MSC007-051-079-130101-
/O.CAN.KJAN.FF.W.0111.000000T0000Z-140913T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ATTALA MS-LEAKE MS-HOLMES MS-
751 PM CDT FRI SEP 12 2014

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHEASTERN
HOLMES...NORTHWESTERN LEAKE AND SOUTHWESTERN ATTALA COUNTIES...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 3289 8948 3288 8996 3299 8998 3304 8952
      3296 8945

$$

CME

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Sep 12, 3:32 PM CDT, 2 hours 41 minutes earlier.

Area forecast discussion, Sep 12, 3:32 PM CDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
332 PM CDT FRI SEP 12 2014

.SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT...SHOWERS AND THUNDERSTORMS HAVE
BROKEN OUT THIS AFTERNOON GENERALLY ALONG AND SOUTH OF A COLD FRONT
THAT IS DRAPED ACROSS THE CENTRAL PORTIONS OF OUR CWA. EVEN THOUGH
THE ACTUAL FRONT HAS MOVED THROUGH MANY LOCATIONS IN NORTHERN AND
CENTRAL MISSISSIPPI...MOST WONT REALIZE IT AS THE DRIER AIR IS STILL
LAGGING TO THE NORTH. DEWPOINTS IN JACKSON HAVE BEEN SLOWLY DROPPING
THROUGH THE DAY BUT THE BETTER DEWPOINTS REMAIN IN THE DELTA AND
NORTHERN MISSISSIPPI AND ARKANSAS WHERE VALUES THERE ARE BEING
OBSERVED IN THE UPPER 50S AND LOWER TO MID 60S. ROUGHLY SOUTH OF
WHERE THE FRONT IS LOCATED...A LINE OF SHOWERS AND STORMS HAS
DEVELOPED IN A SOUPY AIRMASS THAT...BY MORNING RAOB
SOUNDINGS...SHOWED PW VALUES AROUND 1.8 TO 2 INCHES. THIS ACTIVITY
SHOULD DIMINISH THROUGH THE EVENING HOURS BUT GIVEN THE LINGERING
BOUNDARY AND AIRMASS IN PLACE...COULD SEE ACTIVITY TAKE LONGER TO
DIMINISH THAN DIURNAL SUMMER CONVECTION.

DRIER AIR WILL CONTINUE TO FILTER INTO THE REGION THROUGH THE WEEKEND
AND DEWPOINTS SHOULD BE IN THE 60S AT ALL LOCATION BY SUNDAY...WITH
SOME SITES EVEN SEEN UPPER 50S DEWPOINTS. TEMPERATURES WILL ALSO BE
COOLER THROUGH THE WEEKEND...GIVING US OUR FIRST TASTE OF FALL
WEATHER. HIGHS WILL BE IN THE 80S FOR SATURDAY AND SUNDAY ALONG WITH
OVERNIGHT LOWS IN THE 60S.

DRIER WEATHER SHOULD ALSO OCCUR FOR MOST LOCATIONS EXCEPT FOR NEAR
AND SOUTH OF THE FRONT. IN THIS REGION...THERE WILL STILL BE
POTENTIAL FOR SHOWERS AND STORMS TO DEVELOP ESPECIALLY DURING THE
AFTERNOON HOURS. MODELS CONTINUE TO SHOW THIS BEING IN THE SOUTH AND
SOUTHEAST PART OF THE STATE THROUGH THE WEEKEND. /28/

.LONG TERM...MONDAY THROUGH FRIDAY...GLOBAL MODELS ARE IN PRETTY GOOD
AGREEMENT THAT THE FRONTAL BOUNDARY NEAR THE GULF COAST WILL WEAKEN
SUNDAY INTO MONDAY AS THE SHALLOW CONTINENTAL AIRMASS MODIFIES...AND
THIS WILL BRING A RETURN TO A SUMMER-LIKE REGIME FOR MONDAY INTO
TUESDAY WITH DIURNALLY DRIVEN SHOWER/TSTM ACTIVITY. PRECIPITABLE
WATER VALUES IN EXCESS OF TWO INCHES COULD SUPPORT LOCALLY HEAVY
RAINFALL...ESPECIALLY IF THE NEXT APPROACHING COLD FRONT IS ABLE TO
PROVIDE A SIGNIFICANT AMOUNT OF LIFT.

THE ECMWF CONTINUES TO BE MORE EMPHATIC THAN THE GFS WITH LOWERING
HEIGHTS AND BRINGING STRONGER COOL/DRY AIR ADVECTION TUESDAY INTO
WEDNESDAY...AND IT IS RECEIVING STRONG SUPPORT FROM THE GEFS. HAVE
WEIGHTED THE FORECAST IN THE DIRECTION OF THE ECWMF...PRIMARILY TO GO
DRIER AND COOLER FOR THE MIDDLE OF NEXT WEEK. THIS IS STILL EXPECTED
TO BE MORE OF A GLANCING SHOT OF COOLER/DRIER AIR THOUGH...AND
TEMPERATURES SHOULD ONLY DROP TO NEAR OR SLIGHTLY BELOW CLIMATIC
NORMAL WITH HIGHS PRIMARILY IN THE MID/UPPER 80S AND LOWS IN THE
LOW/MID 60S WEDNESDAY AND THURSDAY. /EC/

&&

.AVIATION...LOW CLOUDS CONTINUE TO PERSIST MAINLY ALONG AND NORTH OF
THE FRONTAL BOUNDARY THIS AFTERNOON WHICH EXTENDS GENERALLY ALONG
THE NATCHEZ TRACE CORRIDOR. MVFR/IFR CONDITIONS PREVAIL AT
GTR/GLH/GWO WHILE MAINLY VFR CONDITIONS PREVAIL AT THE REMAINING
SITES. EXPECT ANY IFR CONDITIONS TO CONTINUE TO IMPROVE THROUGH THE
AFTERNOON...BUT EXPECT MAINLY MVFR CONDITIONS THROUGH MUCH OF THE
PERIOD. SHRA/TS ARE POSSIBLE AT JAN/HBG/HKS/MEI THIS AFTERNOON INTO
THE EVENING HOURS ALONG AND SOUTH OF THE BOUNDARY AND THIS COULD
BRING BRIEF MVFR/IFR CEILINGS AND VIS. THE TS ACTIVITY SHOULD
DIMINISH AFTER SUNSET. LIFR/IFR CONDITIONS IN FOG/STRATUS ARE
POSSIBLE MAINLY FOR MEI/HBG EARLY ON SATURDAY./15/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       68  82  63  87 /  40  32  11   6
MERIDIAN      68  84  61  88 /  40  34  14  11
VICKSBURG     67  80  61  85 /  40  30  13   5
HATTIESBURG   72  89  68  91 /  39  38  18  22
NATCHEZ       66  83  63  85 /  43  36  16   8
GREENVILLE    60  76  57  83 /  20  21  11   5
GREENWOOD     60  78  56  84 /  20  21  10   5

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

28/EC/15
Hazardous weather outlook, Sep 12, 2:21 PM CDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
221 PM CDT FRI SEP 12 2014

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
131930-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
221 PM CDT FRI SEP 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY.

15

&&

...HAZARD LEGEND...

NO SHORT TERM HAZARDS EXPECTED.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Sep 12, 4:11 PM CDT, 2 hours 2 minutes before
MSZ049-122140-
RANKIN MS-
411 PM CDT FRI SEP 12 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
411 PM CDT FRI SEP 12 2014

A THUNDERSTORM CAPABLE OF PRODUCING VERY HEAVY RAIN WAS LOCATED OVER
RICHLAND AT 409 PM CDT...MOVING NORTH AT 5 MPH.

HEAVY RAIN ON THE ORDER OF 2 INCHES AN HOUR IS OCCURRING WITH THIS
STORM. IF RAIN PERSISTS...A FLASH FLOOD WARNING MAY BE NEEDED.

PEOPLE IN WEST CENTRAL RANKIN COUNTY SHOULD MONITOR THIS STORM
CLOSELY...ESPECIALLY ACROSS PARTS OF RICHLAND AND FLORENCE.

LAT...LON 3226 9019 3226 9011 3213 9011 3214 9019
TIME...MOT...LOC 2109Z 193DEG 3KT 3222 9016

CME
Special weather statement, Sep 12, 4:54 PM CDT, 1 hour 19 minutes before
MSZ044-122225-
LEAKE MS-
454 PM CDT FRI SEP 12 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
454 PM CDT FRI SEP 12 2014

A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAIN WAS
LOCATED FROM 6 MILES NORTHEAST OF RENFROE TO 3 MILES NORTHWEST OF
CARTHAGE AT 453 PM CDT. THE LINE WAS NEARLY STATIONARY.

HEAVY RAIN AROUND 2 INCHES AND HOUR ARE OCCURRING WITH THESE STORMS.

PEOPLE IN NORTHERN LEAKE COUNTY SHOULD MONITOR THESE STORMS CLOSELY.

LAT...LON 3284 8932 3272 8956 3278 8964 3293 8947
      3293 8936 3291 8932
TIME...MOT...LOC 2153Z 272DEG 1KT 3290 8936 3277 8957

CME
Special weather statement, Sep 12, 4:58 PM CDT, 1 hour 15 minutes before
MSZ037-038-122225-
ATTALA MS-WINSTON MS-
458 PM CDT FRI SEP 12 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
458 PM CDT FRI SEP 12 2014

A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAIN WAS
LOCATED FROM LOUISVILLE TO 3 MILES SOUTHEAST OF ZAMA AT 457 PM CDT.
THE LINE WAS NEARLY STATIONARY.

HEAVY RAIN NEAR 2 INCHES AN HOUR IS OCCURRING WITH THESE STORMS.

PEOPLE IN WINSTON AND SOUTHEASTERN ATTALA COUNTIES SHOULD MONITOR
THESE STORMS CLOSELY.

LAT...LON 3294 8918 3293 8942 3300 8941 3319 8904
      3314 8892 3307 8895
TIME...MOT...LOC 2157Z 336DEG 1KT 3311 8905 3295 8934

CME
Special weather statement, Sep 12, 5:13 PM CDT, 1 hour before
MSZ043-122245-
MADISON MS-
513 PM CDT FRI SEP 12 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
513 PM CDT FRI SEP 12 2014

A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAIN WAS
LOCATED FROM 8 MILES EAST OF GLUCKSTADT TO RIDGELAND AT 513 PM
CDT...MOVING WEST AT 5 MPH.

HEAVY RAIN AROUND 2 INCHES AND HOUR ARE OCCURRING WITH THESE STORMS.
IF THE HEAVY RAIN PERSISTS...A FLASH FLOOD WARNING MAY BE NEEDED.

PEOPLE IN SOUTH CENTRAL MADISON COUNTY SHOULD MONITOR THESE STORMS
CLOSELY.

LAT...LON 3258 8986 3257 8986 3256 8989 3255 8989
      3249 8996 3250 8998 3248 9002 3241 9008
      3240 9023 3263 8998 3259 8984
TIME...MOT...LOC 2213Z 081DEG 3KT 3255 8997 3242 9011

CME
Special weather statement, Sep 12, 5:53 PM CDT, 20 minutes before
MSZ037-122325-
ATTALA MS-
553 PM CDT FRI SEP 12 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
553 PM CDT FRI SEP 12 2014

A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAIN WAS
LOCATED ACROSS SOUTHERN ATTALA COUNTY AT 551 PM CDT. THE LINE WAS
NEARLY STATIONARY.

HEAVY RAIN AROUND 2 INCHES AN HOUR IS OCCURRING WITH THESE STORMS.

PEOPLE IN SOUTHWESTERN ATTALA COUNTY SHOULD MONITOR THESE STORMS
CLOSELY.

LAT...LON 3293 8951 3293 8972 3292 8973 3289 8973
      3288 8995 3291 8993 3291 8992 3298 8988
      3302 8960 3294 8946
TIME...MOT...LOC 2253Z 265DEG 2KT 3296 8956 3293 8985

CME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 12, 4:11 PM CDTSpecial Weather StatementJANRankin29 min
Sep 12, 4:54 PM CDTSpecial Weather StatementJANLeake31 min
Sep 12, 4:58 PM CDTSpecial Weather StatementJANWinston27 min
Sep 12, 5:13 PM CDTSpecial Weather StatementJANMadison32 min
Sep 12, 5:53 PM CDTSpecial Weather StatementJANAttala32 min

Nearby

Flash Flood Warnings in Mississippi, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.